# SDR ASAA2023121348145

- Difficulty date: December 13, 2023
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 251LF 1 OFF DENT GROUNDED - YES. EVALUATED PANEL 251LF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 FIGURE 2 SHEET A REV 146. FH:35266:10, FC 11749, WV 015. RECIEVED NEW FLOOR PANEL 251LF P/N E367190500000, TO BE INSTALLED ON NON-ROUTINE 32103 (HAECO) CUST. CONTROL# G18771103
